# SDR DALA12015133210

- Difficulty date: November 25, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN RT SIDE BTW FR 20 TO FR 21 STGR 23 UPPER SURFACE WEB HAS CORROSION. SSI 531184. REMOVED CORROSION IAW SRM 51-74-00. CHECKED LIMITS L=3", W=2",D=.010", ORIGINAL MATERIAL .075".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 7 DEPTH GAGE USED TR83340.  REPLACED WEB ON RT SIDE OF CABIN FROM FR20-FR24 IAW SRM 51-42-11.
